# SDR 95ZZZX3194

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24184
- Make and model: Beech F33A
- Aircraft serial: CE765
- Engine: Cont IO520BA
- System (JASC): 7603 · Power Lever
- Part: Bolt
- Part number: AN311
- Condition: Broken
- Location: Throttle Control
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED NO THROTTLE CONTROL WHILE AT CRUISE POWER.  AFTER LANDING, FOUND THROTTLE CONTROL DISCONNECTED FROM FUEL CONTROL ARM.  BOLT WAS FOUND IN ENGINE COMPARTMENT BROKEN OFF AT THE COTTER PIN HOLE.
